MathSciNet Relay Station
MathSciNet bibliographic data
MR450783 35K55
Kobayashi, Kusuo; Sirao, Tunekiti; Tanaka, Hiroshi On the growing up problem for semilinear heat equations. J. Math. Soc. Japan 29 (1977), no. 3, 407–424.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement